# SDR IXXA11SMN023S

- Difficulty date: February 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING OTBD FLAP SKIN WORN AT STA XRS 162.263. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN.   CLEANED, TREATED, PRIMED, PAINTED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW SRM 51-1-21, SRM 57-2-0, AND SRM 51-1-8B.
